# SDR SWAA2012122710914

- Difficulty date: December 21, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 47,128 hours, 28,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EXIT SIGN IS LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER M/M.  OPS CHECK GOOD.
